2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de S. Haesen [rss]
2010
J. L. Flores, S. Haesen, M. Ortega. New examples of marginally trapped surfaces and tubes in warped spacetimes Classical Quantum Gravity 27 (2010) no. 14 , 145021, 18. MathScinet [bib] [doi]
S. Haesen, S. Verpoort. The mean curvature of the second fundamental form of a hypersurface Beiträge Algebra Geom. 51 (2010) no. 1 , 155–169. MathScinet [bib]
A. L. Albujer, S. Haesen. A geometrical interpretation of the null sectional curvature J. Geom. Phys. 60 (2010) no. 3 , 471–476. MathScinet [bib] [doi]
2009
S. Haesen, L. Verstraelen. Natural intrinsic geometrical symmetries SIGMA Symmetry Integrability Geom. Methods Appl. 5 (2009) , Paper 086, 15. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. A method to construct 4-dimensional spacetimes with a spacelike circle action Int. J. Geom. Methods Mod. Phys. 6 (2009) no. 4 , 667–681. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group Gen. Relativity Gravitation 41 (2009) no. 8 , 1819–1834. MathScinet [bib] [doi]
S. Haesen, M. Ortega. Screw invariant marginally trapped surfaces in Minkowski 4-space J. Math. Anal. Appl. 355 (2009) no. 2 , 639–648. MathScinet [bib] [doi]
B. Jahanara, S. Haesen, Mi. Petrovi\'c-Torga\vsev, L. Verstraelen. On the Weyl curvature of Deszcz Publ. Math. Debrecen 74 (2009) no. 3-4 , 417–431. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces Differential Geom. Appl. 27 (2009) no. 2 , 240–249. MathScinet [bib] [doi]
2008
R. Deszcz, S. Haesen, L. Verstraelen. On natural symmetries Chapter in Topics in differential geometry Ed. Acad. Române, Bucharest (2008) , 249–308. MathScinet [bib]
S. Haesen, S. Verpoort, L. Verstraelen. The mean curvature of the second fundamental form Houston J. Math. 34 (2008) no. 3 , 703–719. MathScinet [bib]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities characterising quasi-umbilical submanifolds JIPAM. J. Inequal. Pure Appl. Math. 9 (2008) no. 3 , Article 79, 7. MathScinet [bib]
S. Haesen. Spacelike two-surfaces in static multiply warped product spacetimes Acta Phys. Polon. B 39 (2008) no. 3 , 569–585. MathScinet [bib]
2007
S. Haesen, L. Verstraelen. On the sectional curvature of Deszcz An. \c Stiin\c t. Univ. Al. I. Cuza Ia\c si. Mat. (N.S.) 53 (2007) no. suppl. 1 , 181–190. MathScinet [bib]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes Chapter in XV International Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 11 (2007) , 293–297. MathScinet [bib]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities involving Casorati curvatures Bull. Transilv. Univ. Bra\c sov Ser. B (N.S.) 14(49) (2007) no. suppl. , 85–93. MathScinet [bib]
S. Haesen, M. Ortega. Boost invariant marginally trapped surfaces in Minkowski 4-space Classical Quantum Gravity 24 (2007) no. 22 , 5441–5452. MathScinet [bib] [doi]
S. Haesen, L. Verstraelen. Pseudosymmetry collineations J. Math. Phys. 48 (2007) no. 10 , 102501, 9. MathScinet [bib] [doi]
S. Haesen. Some characterizations of totally umbilical surfaces in three-dimensional warped product spaces Monatsh. Math. 152 (2007) no. 4 , 303–314. MathScinet [bib] [doi]
B. Jahanara, S. Haesen, Z. Sentürk, L. Verstraelen. On the parallel transport of the Ricci curvatures J. Geom. Phys. 57 (2007) no. 9 , 1771–1777. MathScinet [bib] [doi]
Powered by bibtexbrowser